MAUDE Adverse Event Report: CAREFUSION, INC ARTHROGRAM TRAY

CAREFUSION, INC ARTHROGRAM TRAY
Model Number 4325
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that arthrogram tray had foreign matter in the tray.This was discovered before use.The following information was provided by the initial reporter: material no: 4325 batch no: 0001331662.It was reported that: debris found in sterile arthrogram trays on two different incident dates (6/1 and 6/4).I have received two reports of sterile arthrogram trays not being sterile upon opening.
 
Event or Problem Description
It was reported that arthrogram tray had foreign matter in the tray.This was discovered before use.The following information was provided by the initial reporter: material no: 4325; batch no: 0001331662.It was reported that: debris found in sterile arthrogram trays on two different incident dates (b)(6) and (b)(6)).I have received two reports of sterile arthrogram trays not being sterile upon opening.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 2020-06-26.H6: investigation summary: sample evaluations and evaluation of the pictures provided confirmed the reported failure mode with foreign matter located in/on the trays.A dhr review of all applicable manufacturing records for the lot did not identify any issues that may have contributed to the reported failure mode.Associates are required to wear proper ppe to minimize any transfer of debris from the associate or work area to the product.A review of the manufacturing process noted this product code is manually assembled.Based on the reported failure mode, the most likely source for this complaint was identified as inadvertent transfer of hair into the tray during the assembly of the unit.The investigation did note this product code is assembled in a controlled manufacturing environment with specific controls and requirements to minimize debris transfer into a finished good assembly.

Brand Name
ARTHROGRAM TRAY
Common Device Name
ARTHROGRAM TRAY
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
MDR Report Key10236902
Report Number1625685-2020-00059
Device Sequence Number2697577
Product Code OII
UDI-Device Identifier10885403057137
UDI-Public10885403057137
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2021
Device Model Number4325
Device Catalogue Number4325
Device Lot Number0001331662
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2020
Initial Date Received by Manufacturer 06/12/2020
Supplement Date Received by Manufacturer11/19/2020
Initial Report FDA Received Date07/06/2020
Supplement Report FDA Received Date11/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;